# SDR C2XA06IA156

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 9,384 hours, 4,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2324, THE CREW REPORTED SMOKE IN THE CABIN AND FLIGHT COMPARTMENT DURING THE PART "B" OF ICE TEST. MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED THE ICE TEST IAW EMB-145 AMM 30-00-00 & 71-00-00 WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
